# SDR 97ZZZX1999

- Difficulty date: April 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2663Y
- Make and model: Cessna 550
- Aircraft serial: 5500602
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Motor Assy
- Part number: 302EX
- Condition: Malfunction
- Location: Antiskid
- Component: Electromech
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AFTER REPLACING THE ANTI-SKID BRAKE MOTOR ASSY WITH THE GREEN AND BLACK WIRES CONNECTED PROPERLY, THE MOTOR ASSY RUNS IN A COUNTER CLOCKWISE DIRECTION, OPPOSITE OF THE NORM.  REMOVED AND REPLACED ANTI-SKID MOTOR ASSY.  SUBMITTER SUSPECTS IMPROPER WIRING WITHIN MOTOR AND IMPROPER BENCH TESTS PERFORMED.
